Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On embeddings of finite subsets of $\ell _p$
HTML articles powered by AMS MathViewer

by James Kilbane PDF
Proc. Amer. Math. Soc. 146 (2018), 2117-2128 Request permission

Abstract:

We study finite subsets of $\ell _p$ and show that, up to a nowhere dense and Haar null complement, all of them embed isometrically into any Banach space that uniformly contains $\ell _p^n$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B85
  • Retrieve articles in all journals with MSC (2010): 46B85
Additional Information
  • James Kilbane
  • Affiliation: Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, Cambridge CB3 0WB, United Kingdom
  • Email: jk511@cam.ac.uk
  • Received by editor(s): May 3, 2017
  • Received by editor(s) in revised form: July 3, 2017, July 12, 2017, and July 23, 2017
  • Published electronically: January 12, 2018
  • Communicated by: Thomas Schlumprecht
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2117-2128
  • MSC (2010): Primary 46B85
  • DOI: https://doi.org/10.1090/proc/13919
  • MathSciNet review: 3767362